# SDR O2GA2021050783001

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N830UP
- Make and model: Beech B300
- Aircraft serial: FL941
- Aircraft time: 4,738 hours, 4,022 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 3000267130002711
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO TAXI OFF, WITH ECS ON, NOTICED BURNING SMELL AND SLIGHT SMOKE IN THE COCKPIT AND CABIN. RETURNED TO RAMP AND SHUTDOWN AIRCRAFT. MAINTENANCE REPLACED THE FORWARD AND AFT CABIN EVAPORATOR BLOWER/FAN ASSEMBLY. OPS OK. AIRCRAFT WAS RETURNED TO SERVICE. FWD BLOWER ASSY OFF: P/N 300-0267-1, SN TM26307. AFT BLOWER ASSY OFF: 300-0271-1, SN K31945
